# SDR USAA951085

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 1287-1300
- Part time: 37,593 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND LEVEL 1 CORROSION PREVIOUSLY REWORKED STATION 1287 TO 1300 RIGHT INBOARD SEAT TRACK.  CORROSION REF C58-53302.  SPLICED IN NEW SECTION OF SEAT TRACK FROM STATION 1260 TO 1309 PER SRM 53-05 FIG 4F.  (M)
